# SDR HEEA087968

- Difficulty date: June 28, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N3116P
- Make and model: Bell 206L-3
- Aircraft serial: 51530
- Aircraft time: 17,729 hours
- Engine: Allsn 250C30P
- Engine time: 16,959 hours
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearshaft
- Part number: 6898642
- Condition: Sheared
- Location: Gearbox
- Part time: 823 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE WAS REMOVED DUE TO GEAR PROBLEM.  STARTER TURNS BUT COMPRESSOR NOT ENGAGED TO STARTER.  TEARDOWN INSPECTION REVEALED A SHEARED SHAFT BETWEEN THE FORWARD AND AFT GEARS OF CENTRIFUGAL BREATHER GEAR. PART IS BEING HELD FOR FAILURE ANALYSIS.
